Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 8 > Elegant Solutions to Famous Conjectures on Fermat...
< Back to Volume

Elegant Solutions to Famous Conjectures on Fermat Pseudoprimes - II

Full Text PDF

Abstract:

In this paper, we will solve two conjectures posed by M. coman on Fermat Pseudoprimes (base-2) or Poulet numbers by producing elegant proofs.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 8)
Pages:
62-65
Citation:
R. R. Gandhi and D. N. Murty, "Elegant Solutions to Famous Conjectures on Fermat Pseudoprimes - II", Bulletin of Mathematical Sciences and Applications, Vol. 8, pp. 62-65, 2014
Online since:
May 2014
Export:
Distribution:
References:

Cryptography Engineering: Design Principles and Practical Applications by Niels Ferguson, Bruce Schneier and Tadayoshi Kohn, Wiley Publishing Inc, Canada, (2010).

A Course in Number Theory and Cryptography by NEAL Koblitz, 2nd edition, Springer- Verlag New York, Inc (1994).

17 Lectures on Fermat Numbers: From Number Theory to Geometry by Michal Krizek, Florian Luca, Lawrence Somer, CMS Books in Mathematics, Springer, (2002).

Elementary Number Theory with Applications by Thomas Koshy, 2nd edition, Elsevier, USA, (2007).

http: /people. csail. mit. edu/kuat/courses/dirichlet. pdf.

Show More Hide